# SDR CHI1912

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CGHFI
- Make and model: Boeing 1072A
- Aircraft serial: 5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 107DS2131
- Condition: Slipped
- Location: Mix Box Nr 1
- Part time: 18,119 hours
- Component: 107D2003516
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 IDLER ASSY HAD BEEN REPLACED, AIRCRAFT'S NR 1 CLUTCH, WITH 8.7 HOURS, REPORTED SLIPPING.  TRANSMISSION REPLACED AND NR 1 IDLER ASSY DISASSEMBLED.  AT THAT TIME IT WAS VISUALLY INSPECTED, PARTS WERE ALSO DIMENSIONALLY CHECKED.  AIRCRAFT HAD SAME PROBLEM 01-30-97.  TSO, 309.9 HOURS.  TT, 17,056.3 HOURS.  (X)
